Contraceptive pill linked to increased prostate cancer
November 18, 2011 (LifeSiteNews.com) - Researchers have found yet another link between the contraceptive pill and cancer - this time, a cancer in men.
A study conducted at Princess Margaret Hospital in Toronto that looked at 87 countries found a statistically significant relationship between use of the contraceptive pill and prostate cancer.
The researchers speculate that the results, which have been published in the journal BMJ Open, may be explained by the fact that women on the pill excrete estrogen in their urine, which then finds its way into the water supply, where the estrogen is ultimately ingested by men.
If correct, the result would be consistent with other studies showing that men exposed to estrogen-containing pesticides are also at higher risk for developing prostate cancer, according to CBS news.
The newly-discovered relationship between oral contraceptives and prostate cancer adds yet another adverse health effect to the long list of medical problems caused by the pill.
Medical experts also acknowledge that the pill not only prevents pregnancy, but can cause abortions by preventing the implantation of the embryo in the uterine wall of the mother.
The injection of estrogen in the water supply has also been blamed for an increase in male infertility in mammals generally.
Can you donate just $5 for PRO-LIFE?
LifeSite is the #1 most-read pro-life website on the Internet. But we urgently need your help to hit our summer campaign goal today.
View CommentsClick to view or comment.